# SDR DALA2016111708894

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON UPPER EDGE STA Y= 647 AT MID CARGO DOOR INNER STRUCTURE. FITTING WAS REPLACED PER SRM 51-30-1 AND 51-30-5 AND DWG 3926046 REV B.
